Skip to Content

Should taking verapamil 240 mg present any problems with clitoral stimulation or having an orgasm?

Question is Closed
Report Favorite

Answers (1)

11 Sep 2009

This link contains a comprehensive and accurate list of side-effects for Verapamil

Genitourinary complaints appear to be limited to rare cases of sexual impotence and loss of libido among males.
After the onset of impotence, one patient elected to discontinue verapamil. His impotence resolved upon drug discontinuation, and recurred upon rechallenge."

It appears not to cause any adverse effects in females in regard to sexual stimulation.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My wife, (63) has had Supraventricular tachycardia for 40 years. HISTORY: (I have tried to be as?

... factual and brief as possible.) She is not taking any medication for anything except the Verapamil as noted herein. The attacks or episodes now ...

1 answer 13 Jun 2010

Can too much verapamil cause swelling of eyes and ankles?

my doctor prescribed 2 tablets of verapamil (240 mg each) for hypertension. Will this cause swelling in ankles and face? shortness of breath?

1 answer 21 Sep 2010

Neurontin - does neuronton cause loss of sexual stimulation?

not achieving orgasm since starting neuronton

2 answers 1 May 2011

Is it OK to scuba dive while taking verapamil (240 mg at night)? what effect does verapamil have on?

... blood pressure... does it lower it, and is there additional risk diving to 50 - 80 feet?

2 answers 10 Mar 2014

I'm on Lexapro for 4 months and have no sex drive, and orgasm dysfunction anyone else?

I have to use vibratory stimulation to get anywhere sex and orgasm never happens is there anything I can do to get my sexual functionality back? If ...

1 answer 19 Feb 2015